Im urinating light red urine after 20 days of having an ipill ? what do I do ?
im 16 yrs old .. on 14th feb I had an I pill .. its an after pill .. even after protected sex .. I was scared.
5 days later I had vaginal bleeding which lasted 3 days .. apparently that was an after effect
but today doctor after about 15 days im urinating light red liquid .. its hurts too .. like I have utrine tract infection but it comes out red ..
what's happening to me ? what did I do to myself ? what do I do now ?
i m a boy..and speaking frankly i dont know what to answer..but i would like to suggest you that ...you should call the company and check it out what the problem....or google it till you find your answer.....i know that you wont tell you doctor..what you had on 14feb ..because i too live in india.........and ya plz reply me abt it....because i love my gfd
just go in the urgent care.. its like 30.00 co pay and get checked. you might need antibiotics for bladder infection, or you might have something else going on. they have to keep it confidential. If you don't have the money go in anyway and make a payment on it like 5.00 they cant refuse you care, if you pay something. Get checked girlfreind!!
Copyright © 2018 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.